# SDR JJBA201033976

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 25,516 hours, 35,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 9802262
- Condition: Weak
- Location: Emergency Lights
- Part time: 9,282 hours, 512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW PERFORMED EMERGENCY LIGHTS OPS CHECK AND THEY NOTICED THE RED LIGHTS WERE VERY DIM.  MX GROUND CREW VERIFIED THE PS4 BATTERY PACK VERY WEAK.  BATTERY PACK WAS R & R, OPS CHECK PERFORMED.  SYS PERFORMED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
